# SDR 2001FA0000273

- Difficulty date: September 12, 2001
- Submitted: September 12, 2001
- Operation: General aviation
- Aircraft: N733H
- Make and model: Cessna 650
- Aircraft serial: 6500210
- Aircraft time: 113 hours, 161 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Motor
- Part number: 4502131
- Part serial: 0566B
- Condition: Failed
- Location: Landing Light
- Part time: 113 hours, 161 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RETRACTABLE LIGHT WOULD NOT EXTEND.  IT SEEMS TO ME THAT AN AIRCRAFT PART SHOULD BE CAPABLE OF STAYING IN SERVICE FOR MORE THAN 113.7 HOURS.
